RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2013, Volume 9, Number 4, Pages 496–535 (Mi jmag578)  

This article is cited in 1 scientific paper (total in 1 paper)

Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner

V. Khrabustovskyi

Ukrainian State Academy of Railway Transport, 7 Feyerbakh Sq., Kharkiv 61050, Ukraine

Abstract: For the relations generated by a pair of differential operator expressions one of which depends on the spectral parameter in the Nevanlinna manner we construct the analogs of the generalized resolvents which are integro-differential operators.

Key words and phrases: operator differential relation, non-injective resolvent, generalized resolvent.

Full text: PDF file (345 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 34B05, 34B07, 34L10
Received: 24.10.2012
Language:

Citation: V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zh. Mat. Fiz. Anal. Geom., 9:4 (2013), 496–535

Citation in format AMSBIB
\Bibitem{Khr13}
\by V.~Khrabustovskyi
\paper Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2013
\vol 9
\issue 4
\pages 496--535
\mathnet{http://mi.mathnet.ru/jmag578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900005}


Linking options:
  • http://mi.mathnet.ru/eng/jmag578
  • http://mi.mathnet.ru/eng/jmag/v9/i4/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Bruk, “Generalized resolvents of operators generated by integral equations”, Probl. anal. Issues Anal., 7(25):2 (2018), 20–38  mathnet  crossref  elib
  • Number of views:
    This page:99
    Full text:26
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020